# SDR AALA20161231002

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 48,996 hours, 14,085 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: SP9845
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. MIA-LPB FLIGHT DIVERTED TO PTY ACCOUNT RIGHT ENGINE N3 TACHOMETER AND PRESSURIZATION. LANDING UNEVENTFUL. REMOVED AND REPLACED HIGH PRESSURE N3 TACHOMETER GENERATOR IAW AMM 77-12-02. OPERATIONAL CHECK GOOD.
